MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB, OUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB, OUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3200-W
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
Hospital reported vasoview 7 xb bisector (ous) gas flow had an issue whereby the gas was not able to flow.They troubleshooted by changing another insufflator machine but still no flow.Subsequently, change another set and surgery went smoothly.
 
Event or Problem Description
The hospital reported that during preparation for an endoscopic vein harvesting procedure, vasoview 7 xb bisector (ous) gas flow had an issue whereby the gas was not able to flow through the cannula.They troubleshooted by changing another insufflator machine but still no flow.Subsequently, change another set and surgery went smoothly.There was a delay.No harm.
 
Additional Manufacturer Narrative
Trackwise #: (b)(4).
 
Additional Manufacturer Narrative
Trackwise id#: (b)(4).The device was returned to the factory for evaluation on 07/29/2024.An investigation was conducted on 07/31/2024.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact harvesting device or intact cannula.The device was evaluated for the presence or absence of air flow through the distal insufflation tube using a cannula with the help of calibrated uson (id 14332).A reference endoscope was inserted into the complaint device and evaluated for air flow.The device passed the air flow test, the co2 insufflation path on the complaint unit was open and unobstructed.The value displayed was 2155 sccm, which is within the specified acceptable range of 2000sccm-4500sccm (mpi2051005 rev.Aq step 9).Based on the condition of the device, the reported failure "improper flow or infusion" was not confirmed.The lot # 3000346359 history record review was completed.There was one (01) ncmr , rework, or deviations documented for the reported lot number.[ncmr # (b)(4)- environmental excursion (low temperature) on whse incubator tag# (b)(4)for 38 minutes.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW 7 XB, OUS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key19139519
Report Number2242352-2024-00391
Device Sequence Number12873006
Product Code GEI
UDI-Device Identifier00607567700437
UDI-Public00607567700437
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2025
Device Model NumberVH-3200-W
Device Catalogue NumberVH-3200-W
Device Lot Number3000346359
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer04/22/2024
08/06/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date05/13/2024
08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown